I have severe itching of the scalp, eyebrows, skin behind and tops of ears.I was taking Warfarin 6 mo. before these symptoms started. They have come and gone for 3 yrs. but this last episode started in May and has continues. Could this be caused by Warfarin/Coumadin?
If it has been happening for 3 years but has been more frequent with the warfarin, I would think that it is merely aggravating it. Does anyone in your family have Psoriasis? That is a hereditary skin condition that will come an go, itch really bad, flake some, and is aggravated by certain things, stress, alcohol, and maybe this medicine. If you have not had this looked at by a dermatologist, you probably need to. It is treatable, never really completely goes away. Try taking a B complex with c and a zinc supplement, if it is psoriasis, it may get a bit better. If it is really bad now, you may need Atarax ( an antihistamine RX that helps with the itching) and other RX meds to get it back under control. It often strikes the scalp and eyebrows, behind the ears, also knees and elbows.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2011 • 3 answers
Posted 29 Dec 2011 • 1 answer
Wife's allergic to amoxicillin,says if it touches her skin she will have an allergic reaction?T or F
Posted 21 Jun 2013 • 5 answers
Posted 23 Mar 2015 • 1 answer
Posted 5 May 2015 • 2 answers